# SDR CA150824002

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,077 hours
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL THE CREW RECEIVED A FLAP ASYMMETRY MESSAGE.  AN UNEVENTFUL LANDING WAS CONDUCTED AFTER COMPLETION OF THE CHECKLIST.   27-81 FAULT TREE 809 FSEU RESET SYS.  OPS CHECK OK.  NO FAULTS.  ACFT SERVICEABLE.
